HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

A scaling limit of a Hamiltonian of many nonrelativistic particles interacting with a quantized radiation field

Files in This Item:
pre338.pdf1.13 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83484

Title: A scaling limit of a Hamiltonian of many nonrelativistic particles interacting with a quantized radiation field
Authors: Hiroshima, F. Browse this author
Issue Date: 1-May-1996
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 338
Start Page: 1
End Page: 34
Abstract: This paper presents a scaling limit of Hamiltonians which describe interactions of N-nonrelativistic charged particles in a scalar potential and a quantized radiation field in the Coulomb gauge with the dipole approximation. The scaling limit defines effective potentials. In one-nonrelativistic particle case, the effective potentials have been known to be Gaussian transformations of the scalar potential [J.Math.Phys.34(1993)4478- 4518]. However it is shown that the effective potentials in the case of N-nonrelativistic particles are not necessary to be Gaussian transformations of the scalar potential.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69088
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University